# SDR SWAA2020010340146

- Difficulty date: December 5, 2019
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 54,048 hours, 31,898 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 654A0004618
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TRACK CORRODED AROUND TIE DOWN AND FASTENER HOLES AT BS. 847+5, RBL 14. / R&R FLOOR TRACK PER SRM.
